# SDR DHL2000363002

- Difficulty date: September 6, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N363DH
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594620915
- Part serial: 8301876
- Condition: Failed
- Location: Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL,CAPT ALTIMETER WENT TO OFF AT 100 KTS.  REJECTED T/O.  REMOVED AND RELACED CAPT ALTIMITER INDICATOR PER M/M 34-11-30, OPS CHECK GOOD.
